# SDR 97ZZZX5065

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Speed Pickup
- Part number: 430135601
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED PICKUP UNIT FAILED TO TEST UPON INSTALLATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
